# SDR ABXA20140426111

- Difficulty date: April 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2103757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1351 SHEAR TIE CORRODED BETWEEN STRINGER 30L & 31L.  R & R SHEAR TIE AT STATION 1351 BETWEEN STRINGER 30L & 31L IAW SRM51-40-02 & B653-60974-MR.  SDR INFO CORRODED LEVEL 2, PN 140T2103-757, SN NSN, PART NAME SHEAR TIE, CORRODED, EXACT FS & BS LOC ON ACFT FS 1351 TO FS 1351, EXACT STR & WS LOC ON ACFT STRINGER 30L TO STRINGER 31L.  ACFT WAS GNDED.
